2019
Том 71
№ 8

All Issues

Akbash K. S.

Articles: 4
Article (Ukrainian)

On the law of the iterated logarithm for the maximum scheme in Banach ideal spaces

Akbash K. S., Makarchuk O. P.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 3. - pp. 303-309

Asymptotic estimates are obtained in the law of the iterated logarithm for the extreme values of a sequence of independent random variables in Banach spaces.

Brief Communications (Ukrainian)

Exponential estimates for the maximum scheme

Akbash K. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 7. - pp. 984-991

Exponential estimates are obtained in the law of iterated logarithm for the extreme values of sequence of independent random variables.

Brief Communications (Ukrainian)

One improvement of the law of the iterated logarithm for the maximum scheme

Akbash K. S., Matsak I. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 8. - pp. 1132-1137

A lower bound is found in the law of the iterated logarithm for the maximum scheme.

Article (Ukrainian)

The order law of large numbers of the Marcinkiewicz - Zygmund

Akbash K. S., Matsak I. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 12. - pp. 1587-1597

The Marcinkiewicz - Zygmund order law of large numbers is established for random variables in Banach lattices. Similar results are obtained also for the maximum scheme.